# SDR Y9PA N977TC 61221

- Difficulty date: June 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N977TC
- Make and model: Cessna 680A
- Aircraft serial: 6800071
- Aircraft time: 5,664 hours, 6,550 cycles
- Engine: Pwc PW306C
- Engine time: 5,530 hours, 6,409 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: K1306
- Condition: Low Pressure
- Location: Rt Hyd System
- Part time: 5,664 hours, 6,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

FELT A SLIGHT VIBRATION IN FLIGHT FOLLOWED BY A HYDRAULIC PRESSURE LOW L-R CAS MESSAGE. WE DID NOTICE A REDUCTION OF THE VIBRATION AND SOUND WHEN RETARDING THE RIGHT THROTTLE ALSO DUE TO HAVING NO HYDRAULIC PRESSURE WE HAD TO USE THE LANDING GEAR BLOW DOWN AND AND EMERGENCY BRAKING.
